# SDR AALA202401269726

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 68,810 hours, 34,369 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MEM DUE TO THE FLIGHT CREW REPORTING RECIEVING AN ECAM ALERT FOR THE FORWARD CARGO DOOR AT FL370. AFTER DESCENDING TO 10000FT, THE ECAM WENT OUT. CABIN PRESSURE WAS NORMAL THROUGHOUT FLIGHT. NO OTHER COCKPIT INDICATIONS. THE AIRCRFT LANDED SAFELY AT MEM WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
